On the formulation of boundary value problems for equations of mixed parabolic-hyperbolic type
Differencialʹnye uravneniâ, Tome 34 (1998) no. 10, pp. 1430-1432
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_10_a19,
author = {M. E. Lerner},
title = {On the formulation of boundary value problems for equations of mixed parabolic-hyperbolic type},
journal = {Differencialʹnye uravneni\^a},
pages = {1430--1432},
year = {1998},
volume = {34},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_10_a19/}
}
M. E. Lerner. On the formulation of boundary value problems for equations of mixed parabolic-hyperbolic type. Differencialʹnye uravneniâ, Tome 34 (1998) no. 10, pp. 1430-1432. http://geodesic.mathdoc.fr/item/DE_1998_34_10_a19/